Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 67, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 31, 2024, 6:51 PM MDT for El Paso County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2024, 6:51 PM MDT (00:51 UTC)
- Expired
- May 31, 2024, 7:15 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 49 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 3:47 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 0.9 hours before the alert went out and 344 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
266
WUUS55 KPUB 010051
SVRPUB
COC041-010115-
/O.NEW.KPUB.SV.W.0067.240601T0051Z-240601T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
651 PM MDT Fri May 31 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Central El Paso County in east central Colorado...
* Until 715 PM MDT.
* At 651 PM MDT, a severe thunderstorm was located near Schriever
Space Force Base, or 12 miles east of Colorado Springs, moving east
at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Eastern Colorado Springs, Schriever Space Force Base, and Ellicott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3880 10465 3887 10464 3889 10434 3868 10437
3874 10460
TIME...MOT...LOC 0051Z 268DEG 15KT 3883 10458
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PS2 follow-up statements
499
WWUS55 KPUB 010103
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
703 PM MDT Fri May 31 2024
COC041-010115-
/O.CON.KPUB.SV.W.0067.000000T0000Z-240601T0115Z/
El Paso CO-
703 PM MDT Fri May 31 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR CENTRAL EL PASO COUNTY...
At 703 PM MDT, a severe thunderstorm was located over Schriever Space
Force Base, or 16 miles east of Colorado Springs, moving east at 15
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Eastern Colorado Springs, Schriever Space Force Base, and Ellicott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3880 10465 3886 10457 3886 10434 3868 10437
3874 10460
TIME...MOT...LOC 0103Z 268DEG 15KT 3883 10451
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PS846
WWUS55 KPUB 010108
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
708 PM MDT Fri May 31 2024
COC041-010115-
/O.CON.KPUB.SV.W.0067.000000T0000Z-240601T0115Z/
El Paso CO-
708 PM MDT Fri May 31 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR CENTRAL EL PASO COUNTY...
At 708 PM MDT, a severe thunderstorm was located over Schriever Space
Force Base, or 18 miles east of Colorado Springs, moving east at 15
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Schriever Space Force Base and Ellicott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3879 10463 3885 10455 3885 10434 3868 10437
3874 10460
TIME...MOT...LOC 0108Z 268DEG 15KT 3883 10448
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 5:24 PM MDT, 1 hour 27 minutes earlier. Its key messages:
- Strong to severe storms possible across the southeast Plains tonight and again on Saturday.
- Hot and essentially dry conditions on tap through much of the extended forecast.
Area forecast discussion, May 31, 5:24 PM MDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 524 PM MDT Fri May 31 2024 .KEY MESSAGES... - Strong to severe storms possible across the southeast Plains tonight and again on Saturday. - Hot and essentially dry conditions on tap through much of the extended forecast. && .SHORT TERM /THROUGH SATURDAY/... Issued at 223 PM MDT Fri May 31 2024 Current water vapor imagery and upper air analysis indicates increasing westerly flow aloft across the Rockies, as a minor short wave translates through the stronger westerly flow across the Northern Tier. Regional radars indicating isolated showers and storms across spreading across the higher terrain, with a stronger storm developing across the southern Sangre's attm. Surface analysis still indicates an old convective boundary just north of the Palmer Dvd, with SPC meso analysis indicating ML Cape of 500-1000 J/jg across southeast Colorado attm, however, there remains some cin in place as well. For the rest of tonight...latest cams indicating two main areas of storm development with convergence along the Palmer Dvd and Raton Mesa. Storms across the Palmer look to move southeast across eastern El Paso county into the the southeast plains while storms across the Raton Mesa drift northeast across eastern Las Animas and southern Pueblo counties into the southeast Plains. Storms moving east will encounter increasing shear and could become severe, producing hail up to 1.5 inches in diameter and strong and damaging outflow winds, along with locally heavy rainfall, with possible merging cells across the far southeast plains through the late evening. Convective outflows could send moisture back towards the front range through the overnight hours, with some patchy stratus possible across the plains early Saturday morning. For Saturday...moderate westerly flow prevails across the Rockies as the next embedded wave translates across the Intermountain West. With low level moisture in place and warmer temperatures, should see another round of strong to severe storms, producing large hail and damaging winds across southeast Colorado Saturday afternoon. The latest SPC Day 2 Outlook continues to indicate slight risk across most of southeast Colorado, with a hatched hail area (possible 2+ inch hail) east of the I-25 Corridor. Further west, isolated high based -shra/-trsa remains possible. Highs tomorrow look to slightly warmer than today, in the upper 70s to upper 80s across the plains, and mainly in the 60s and 70s across the higher terrain. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Issued at 223 PM MDT Fri May 31 2024 Saturday night...Strong to severe thunderstorms expected to linger across the far eastern plains through around 03z, and model guidance continues showing around 2500-3000 j/kg CAPE and 0-6km shear of 45- 55 kts. After around 9 PM pockets of instability persist for the eastern plains until perhaps 3 AM, with mild overnight temps in the upper 30s to upper 40s for the high valleys, and 50s across the plains. Sunday and Monday...Dry and much warmer west to southwest flow aloft settles in across the region as a broad upper trough moves across the western US. A quick-moving shortwave crossing MT on Monday will mean an increase in westerly flow for CO that will keep temps elevated. Other than some isolated convection over the plains, it will be basically dry with high temps both days climbing into the 80s for the high valleys, and mid 80s to mid 90s for the plains. Critical fire weather conditions start to redevelop across portions of the area due to the increasing heat and dropping humidity levels, and will need to be further monitored. Tuesday and Wednesday...Ridge of high pressure builds into the Desert SW through midweek, maintaining hot and dry conditions but allowing winds to decrease a bit. There will still be an isolated shot for some convection each afternoon and evening for the higher terrain, but for the most part plan on dry conditions to persist. High temps will again warm to around 80F for the high valleys both days, and into the mid 80s to mid 90s for the plains. Thursday...Long-range models are indicating a low pressure center moving onshore across the CA Baja on Thu, while some llvl moisture starts to sneak back up into southern CO. Plenty of time for this solution to evolve, but the extended procedure is indicating a few degrees of cooling across the plains along with a more widespread shot for isolated to low-end scattered precipitation. Moore && .AVIATION /00Z TAFS THROUGH 00Z SUNDAY/... Issued at 520 PM MDT Fri May 31 2024 KALS...VFR conditions through the next 24 hours. Southwest winds are expected on Saturday afternoon near 15 kts. KCOS and KPUB...a few showers/thunderstorms will remain possible at both sites this evening. Briefly reduced CIGS, VIS and gusty outflow winds may accompany any precip that moves across the terminals. VFR conditions will prevail overnight into Saturday morning. Another round of showers and thunderstorms will once again be possible Saturday afternoon. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MW LONG TERM...MOORE AVIATION...MOZLEY
Hazardous weather outlook, May 31, 11:38 AM MDT, 7 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1138 AM MDT Fri May 31 2024 COZ058>089-093>099-011745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1138 AM MDT Fri May 31 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered storms developing over the higher terrain through the late morning, are expected to increase in coverage and intensity, as the push east across the I-25 Corridor this afternoon and through the far southeast Plains late this afternoon and evening. A few storms could become severe, especially east of the I-25 Corridor. The main threats from storms across the plains will be large hail of 1 to 2 inches in diameter and strong and damaging wind gusts of 60 to 70 mph, although there will also be a low threat of tornadoes. Further west, storms will be higher based, with the main storm threats being gusty outflow winds and lightning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong to severe storms will be possible again Saturday from I-25 eastward, with the greatest coverage of storms over the far southeast plains. Damaging winds and large hail will be the main risk from any storms, along with cloud to ground lightning. Over the mountains and interior valleys, weaker storms are expected, with gusty winds and lightning the main storm threats. Drier and hotter conditions then develop from Sunday into the middle of next week. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 23/10
In the hours before
Special weather statement, May 31, 4:42 PM MDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
442 PM MDT Fri May 31 2024
COZ099-312315-
Springfield Vicinity/Baca County CO-
442 PM MDT Fri May 31 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BACA COUNTY THROUGH
515 PM MDT...
At 441 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Pritchett, or 24 miles southwest of Springfield,
moving east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southwestern Baca
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.
&&
LAT...LON 3720 10308 3731 10308 3738 10271 3714 10269
TIME...MOT...LOC 2241Z 265DEG 31KT 3725 10302
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, May 31, 5:04 PM MDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
504 PM MDT Fri May 31 2024
COZ099-312330-
Springfield Vicinity/Baca County CO-
504 PM MDT Fri May 31 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL BACA COUNTY
THROUGH 530 PM MDT...
At 503 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Two Buttes Reservoir, or 13 miles northwest of
Springfield, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Two Buttes Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.
&&
LAT...LON 3754 10281 3763 10280 3764 10239 3741 10244
TIME...MOT...LOC 2303Z 279DEG 18KT 3759 10273
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, May 31, 5:30 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
530 PM MDT Fri May 31 2024
COZ099-010000-
Springfield Vicinity/Baca County CO-
530 PM MDT Fri May 31 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BACA COUNTY THROUGH
600 PM MDT...
At 530 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Pritchett, or 20 miles southwest of Springfield,
moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of west central Baca
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.
&&
LAT...LON 3723 10301 3732 10301 3738 10263 3718 10263
TIME...MOT...LOC 2330Z 269DEG 29KT 3727 10295
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, May 31, 5:38 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
538 PM MDT Fri May 31 2024
COZ098-099-010015-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
538 PM MDT Fri May 31 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL PROWERS AND
NORTHEASTERN BACA COUNTIES THROUGH 615 PM MDT...
At 538 PM MDT, Doppler radar was tracking a strong thunderstorm near
Two Buttes Reservoir, or 16 miles northeast of Springfield, moving
east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Two Buttes and Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Two Buttes Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.
&&
LAT...LON 3755 10258 3765 10262 3777 10224 3755 10216
TIME...MOT...LOC 2338Z 257DEG 22KT 3762 10250
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, May 31, 6:20 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
620 PM MDT Fri May 31 2024
COZ081-085-010045-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
620 PM MDT Fri May 31 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL EL PASO COUNTY
THROUGH 645 PM MDT...
At 620 PM MDT, Doppler radar was tracking a strong thunderstorm over
southwestern Colorado Springs, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southern Colorado Springs, Fountain, Stratmoor, Fort Carson,
Security, Security-Widefield, Peterson Space Force Base, and Cimarron
Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3875 10492 3884 10491 3889 10455 3868 10456
TIME...MOT...LOC 0020Z 269DEG 17KT 3881 10486
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, May 31, 6:23 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
623 PM MDT Fri May 31 2024
COZ099-010100-
Springfield Vicinity/Baca County CO-
623 PM MDT Fri May 31 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL BACA COUNTY THROUGH
700 PM MDT...
At 622 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Stonington, or 19 miles southeast of Springfield,
moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.
&&
LAT...LON 3717 10241 3730 10243 3739 10204 3713 10204
TIME...MOT...LOC 0022Z 259DEG 17KT 3725 10232
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| May 31, 6:23 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| May 31, 6:53 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| May 31, 7:10 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| May 31, 7:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 60 min |
| May 31, 7:38 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| May 31, 8:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 38 min |
| May 31, 8:34 PM MDT | Special Weather Statement | PUB | Elbert | 26 min |
| May 31, 8:45 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 45 min |
| May 31, 8:50 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| May 31, 9:25 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 35 min |
| May 31, 9:33 PM MDT | Special Weather Statement | PUB | Kiowa | 27 min |
| May 31, 10:18 PM MDT | Special Weather Statement | PUB | Prowers | 42 min |
| Jun 1, 12:08 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 1, 12:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jun 1, 12:35 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Jun 1, 12:42 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jun 1, 12:54 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jun 1, 1:18 PM MDT | Special Weather Statement | PUB | Las Animas | 42 min |
| Jun 1, 1:22 PM MDT | Special Weather Statement | PUB | Elbert | 38 min |
| Jun 1, 1:51 PM MDT | Special Weather Statement | PUB | Bent | 24 min |
| Jun 1, 2:02 PM MDT | Special Weather Statement | PUB | Baca | 28 min |
| Jun 1, 2:06 PM MDT | Special Weather Statement | PUB | Otero | 24 min |
| Jun 1, 2:15 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Jun 1, 2:21 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 39 min |
| Jun 1, 2:46 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Jun 1, 2:51 PM MDT | Special Weather Statement | PUB | Prowers | 24 min |
| Jun 1, 2:58 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| Jun 1, 3:00 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 45 min |
| Jun 1, 3:04 PM MDT | Special Weather Statement | PUB | Bent | 26 min |
| Jun 1, 3:08 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jun 1, 3:16 PM MDT | Flash Flood Warning | PUB | Baca | 3 hr |
| Jun 1, 3:17 PM MDT | Special Weather Statement | PUB | Prowers | 28 min |
| Jun 1, 3:25 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Jun 1, 3:37 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 38 min |
| Jun 1, 3:51 PM MDT | Special Weather Statement | PUB | Baca | 24 min |
| Jun 1, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 32 min |
| Jun 1, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 14 min |
| Jun 1, 5:02 PM MDT | Special Weather Statement | PUB | Bent | 28 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.